U.S. doctors online nowAsk doctors free
Milwaukee, WI
A 40-year-old female asked:

Side effects of mestinon decrease w/time?started 30 mg/day for pots syndrome.by day 2 was able to exercise w/no fainting.day 7,muscles feel shaky,weak

1 doctor answer1 doctor weighed in
Dr. Ira Friedlander
Cardiac Electrophysiology 42 years experience
Nausea, vomiting and: upset stomach are the common side effects of mestinon. Muscle cramps, weakness or twitching of the muscles is extremely rare but not impossible. It is unlikely this dose over this short a time is responsible but not unreasonable to reduce the dose and see what happens. Contact your health care provider as well to alert him/her to the situation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.